On the equivalence of the nilpotent elements of a semi simple ring
Compositio Mathematica, Tome 5 (1938), p. 392-402
@article{CM_1938__5__392_0,
     author = {Levitzki, Jakob},
     title = {On the equivalence of the nilpotent elements of a semi simple ring},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     pages = {392-402},
     zbl = {0018.29005},
     language = {en},
     url = {http://www.numdam.org/item/CM_1938__5__392_0}
}
Levitzki, Jakob. On the equivalence of the nilpotent elements of a semi simple ring. Compositio Mathematica, Tome 5 (1938) pp. 392-402. http://www.numdam.org/item/CM_1938__5__392_0/